MAUDE Adverse Event Report: VALENCIA TECHNOLOGIES ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI

VALENCIA TECHNOLOGIES ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI
Catalog Number 1011-1422
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Post Operative Wound Infection (2446); Skin Infection (4544)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
79 year old female implanted on (b)(6) 2024.On (b)(6) 2024, implant healing check occurred and no issues were noted.On (b)(6) 2024, patient was seen for activation and no issues were noted.Approximately 6 months post implantation on (b)(6) 2025, patient reported concern about implant site.On (b)96) 2025, patient was seen by physician and diagnosed with skin cellulitis - blanching erythema surrounding implant area.Patient was prescribed antibiotics (cephalexin, 500 mg, tid).On (b)(6) 2025, patient reported that antibiotics did not provide relief.Subject reported the implant site had gotten "hotter" in addition to stomach pain (began on (b)(6) 2025) and a canker sore (began (b)(6) 2025).On (b)(6) 2025, this was marked resolved and patient was explanted as antibiotics failed to resolve issue.On (b)(6) 2025, no abnormalities were noted at the healing explant check.As of (b)(6) 2025, cultures were negative for infection.The site maintains the initial diagnosis of skin cellulitis.
 
Additional Manufacturer Narrative
The device history file for both the ecoin device (b)(6) including the sterile load history report (241430) and the procedural kit lot (300-859) available at the implantation facility were reviewed and there were no related issues found.Physician was proctored at the beginning of (b)(6) 2024) for two cases.Proctoring documentation was reviewed and no related issues were noted.The device associated with the complaint was returned for investigation.The device passed all electrical tests.The ecoin device is used to treat urgency urinary incontinence.The cause of the reported issue is unknown.The investigation findings do not lead to a clear conclusion on the cause of the reported issue.Therefore, the root cause code was selected as indeterminate origin.
 
Event or Problem Description
79 year old female implanted on (b)(6) 2024.On (b)(6) 2024, implant healing check occurred and no issues were noted.On (b)(6) 2024, patient was seen for activation and no issues were noted.Approximately 6 months post implantation on (b)(6) 2025, patient reported concern about implant site.On (b)(6) 2025, patient was seen by physician and diagnosed with skin cellulitis - blanching erythema surrounding implant area.Patient was prescribed antibiotics (cephalexin, 500 mg, tid).On (b)(6) 2025, patient reported that antibiotics did not provide relief.Subject reported the implant site had gotten "hotter" in addition to stomach pain (began on (b)(6) 2025) and a canker sore (began (b)(6) 2025).On (b)(6) 2025, this was marked resolved and patient was explanted as antibiotics failed to resolve issue.On (b)(6) 2025, no abnormalities were noted at the healing explant check.As of (b)(6) 2025, cultures were negative for infection.The site maintains the initial diagnosis of skin cellulitis.

Brand Name
ECOIN PERIPHERAL NEUROSTIMULATOR
Common Device Name
ECOIN UUI
Manufacturer (Section D)
VALENCIA TECHNOLOGIES
28464 westinghouse place
valencia CA 91355
Manufacturer (Section G)
VALENCIA TECHNOLOGIES
28464 westinghouse place
valencia 91355
Manufacturer Contact
alejandra lopez
28464 westinghouse place
valencia, CA 91355
8333264687
MDR Report Key21830506
Report Number3010878085-2025-00002
Device Sequence Number18485251
Product Code QPT
UDI-Device Identifier00860007896903
UDI-Public(01)00860007896903(11)240206(17)260206
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P200036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/06/2026
Device Catalogue Number1011-1422
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date04/11/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale